×

On operators derived from extensions of the Fourier transform. (English) Zbl 0154.37801

Math. Z. 92, 175-186 (1966); correction ibid. 112, 74-76 (1969).

PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Okikiolu, G. O.: On integral operators associated with the Hilbert transform. Math. Z.90, 54-70 (1965). · Zbl 0131.11101
[2] Okikiolu, G. O. On certain extensions of the Hilbert operator. Math. Annalen (to appear). · Zbl 0149.08402
[3] Titchmarsh, E. C.: The theory of Fourier integrals. Oxford: Clarendon Press 1948. · Zbl 0031.03202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.